Hail, Lawrence
- When
- June 16, 2:30 PM CST to 2:35 PM CST
- Where
- Lawrence County, 4 mi SE of Chauncey
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.789, -87.778
Scattered strong thunderstorms developed well ahead of a nearly stationary frontal boundary during the afternoon of June 16th. One cell produced quarter-sized hail near Chauncey in Lawrence County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILX wrote it up.
Scattered strong thunderstorms developed well ahead of a nearly stationary frontal boundary during the afternoon of June 16th. One cell produced quarter-sized hail near Chauncey in Lawrence County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 16, 12:19 PM CST, 2 hours 11 minutes earlier.
Area Forecast Discussion National Weather Service Lincoln IL 119 PM CDT Sun Jun 16 2019 .UPDATE... Issued at 1110 AM CDT Sun Jun 16 2019 16z/11am surface analysis shows a nearly stationary frontal boundary draped along the I-72 corridor. Despite presence of forcing mechanism, the atmosphere remains quite stable across the northern two-thirds of the KILX CWA, with latest mesoanalysis indicating 1500-2000J/kg of MLCAPE along/south of I-70 where partial sunshine has allowed temperatures to climb into the lower 80s. Scattered showers and thunderstorms will develop within the increasingly unstable airmass across the SE today...with locations from I-72 northward seeing little more than an isolated shower. High temperatures will range from the upper 70s far northwest around Galesburg...to the middle to upper 80s far southeast at Flora/Lawrenceville. && .SHORT TERM...(Today and tonight) ISSUED AT 400 AM CDT Sun Jun 16 2019 Add Clay, Richland and Lawrence counties into the flash flood watch through 7 am this morning. Cancelled the flash flood watch for Mason, Logan, DeWitt, Cass, Menard, Scott, Morgan and Sangamon counties as moderate to heavy rains have shifted southeast of this area early this morning. An additional 1 to 2 inches of rain is expected portions of east central and especially southeast IL with locally higher amounts possible along and south of highway 50. A short wave over southeast IL causing this convection will exit by mid morning with convection becoming more isolated as the morning progresses. A frontal boundary over northern IL/IN early this morning will sag southward into northern CWA late this morning and into central IL this afternoon, reaching near I-70 by sunset. Airmass gets quite unstable this afternoon over southern CWA with CAPES rising to 2000-3500 j/kg by 21Z/4 pm south of I-72, where showers and thunderstorms will likely redevelop from I-72 south. 0-6 km bulk shear is 30-40 kts in southeast IL early Sunday afternoon and gradually weakens to 20-30 kts by late Sunday afternoon. SPC day1 outlook has marginal risk of severe storms se of a Danville to Shelbyville line this afternoon until sunset this evening for mainly damaging winds but isolated hail possible too. Also a marginal risk of excessive rainfall today and tonight over se half of CWA where pcpn water values are 1.5 to 1.9 inches from I-72 south. Convection chances will diminish from I-72 south later this evening and overnight as instability weakens. Warm and humid today with highs in the mid 80s, with lower 80s northern CWA. Lows tonight range from the upper 50s and lower 60s nw CWA and 64 to 68F over southeast IL. .LONG TERM...(Monday through Saturday) ISSUED AT 400 AM CDT Sun Jun 16 2019 Weak surface low pressure moves into central MO Mon afternoon and while frontal boundary lingers between I-72 and I-70 on Monday. SPC day2 outlook continues a marginal risk of severe thunderstorms Monday afternoon into Mon evening from Danville to Taylorville southeast where 5% risk of damaging winds and large hail again. The instability/CAPES are not quite as high Mon afternoon over southeast IL, though the bulk shear values are higher at 35-45 kts. Southeast half of CWA also has a marginal risk of excessive rainfall Monday afternoon into Mon night. Northern/NW CWA to again be drier on Monday and Monday night. Highs Monday in the upper 70s in central IL and lower 80s in southeast IL. Have smaller chances of convection on Tuesday with chance pops in southeast IL closer to a lingering frontal boundary. The marginal risk of severe storms and excessive rainfall has shifted south/se of CWA on Tue and Tue night. Though some instability lingers se CWA with CAPES of 1000-1700 j/kg though weak bulk shear values less than 20 kts. Highs Tue mostly in the lower 80s. A stronger short wave trof is projected to track east over the MO valley Tue night and into IL by Wed evening. This will increase chances of showers/thunderstorms overnight Tue night into Wed with likely pops on Wed, and over southeast IL Wed evening. Instability looks weak on Wed though moderate to heavy rains will be possible especially Wed afternoon, and into Wed evening over Wabash river valley. Highs Wed in upper 70s/lower 80s, warmest in southeast IL. Looks like a lull in convection on Thu and Thu night with dry conditions or slight pops in forecast then. Some upper level ridging into IL on Friday to bring summerlike temps and humidity levels back to the area, similar to today, with highs in the 80s on Fri and Sat. Yet another short wave trof to move into the Midwest and bring more showers and thunderstorms late this week, though some timing differences between models with its arrival. GEM waits until Sat to bring qpf to CWA while Ecmwf has qpf northern CWA Fri night, and GFS is wetter with qpf across CWA Fri night. Instability parameters and bulk shear values increase again by Sat afternoon and could bring more chances of strong to severe storms along with moderate to heavy rains. Models show upper level ridge still near IL next weekend into Mon/Jun 24 which would keep summertime warmth and humidity around, along with daily chances of showers and thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 119 PM CDT Sun Jun 16 2019 MVFR ceilings will gradually lift to VFR and scatter over the next couple of hours. Dry conditions are expected at the central Illinois terminals this afternoon as scattered convection develops further south along/south of I-70. MVFR ceilings will return late tonight into Monday morning...with forecast soundings suggesting MVFR at KBMI by 06z...then further south to KSPI/KDEC by around 12z. Winds will be N/NW at KPIA/KBMI this afternoon, and light/variable further south at the remaining sites. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Barnes SHORT TERM...07 LONG TERM...07 AVIATION...Barnes
Hazardous Weather Outlook National Weather Service Lincoln IL 1153 AM CDT Sun Jun 16 2019 ILZ027>031-037-038-171700- Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 1153 AM CDT Sun Jun 16 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Minor flooding will continue along the Illinois River from Henry through Peoria. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... Isolated thunderstorms are possible south of Peoria during Monday afternoon, and across the area on Tuesday afternoon. There is a chance of thunderstorms from Tuesday night through Wednesday evening. The risk of severe storms is low during this time. There is a chance of thunderstorms again from Friday afternoon through next weekend. Moderate to locally heavy rain is possible with these thunderstorms. Minor flooding will continue along the Illinois River downstream of Henry through mid week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ036-040>043-047>051-171700- Cass-De Witt-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler- Scott- 1153 AM CDT Sun Jun 16 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... Isolated thunderstorms are possible this afternoon and into tonight, mainly south of I-72. The risk of severe storms is low today. Moderate to major flooding will continue along the Illinois River downstream of Peoria. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... There is a chance of thunderstorms Monday with isolated thunderstorms Tuesday afternoon, with the risk of severe storms low both days. There is a chance of thunderstorms from Tuesday night through Wednesday evening. More thunderstorms are possible Friday afternoon through next weekend. Moderate to locally heavy rain will be possible with these thunderstorms. Moderate flooding will continue along the Illinois River from Havana downstream through much of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ044>046-052>057-061-171700- Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt- Shelby-Vermilion- 1153 AM CDT Sun Jun 16 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a chance of thunderstorms this afternoon and evening. There is a marginal risk of severe thunderstorms that could produce damaging winds and isolated large hail. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... There is a chance of thunderstorms Monday afternoon and Monday evening, with a marginal risk of severe thunderstorms with damaging winds and hail possible. Isolated thunderstorms are possible during Tuesday afternoon. There is a chance of thunderstorms Tuesday night through Wednesday night. More thunderstorms are possible Friday afternoon through next weekend. Moderate to locally heavy rains will be possible with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 2 to 9 pm today south of I-72. ILZ062-063-066>068-071>073-171700- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1153 AM CDT Sun Jun 16 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... There is a chance of thunderstorms today and tonight, with a marginal to slight risk of severe thunderstorms this afternoon and evening. Damaging winds, large hail and locally heavy rains are possible. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... There is a chance of thunderstorms Monday and Monday night, with a marginal risk of severe thunderstorms Monday afternoon into early Monday evening until sunset for damaging winds and hail. There is a chance of thunderstorms from Tuesday afternoon through Wednesday night, and again from Friday afternoon through next weekend. Moderate to locally heavy rainfall may occur with these thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from 2 to 9 pm today. Deubelbeiss
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
06/16/2019 M3.48 INCH COLES IL CO-OP OBSERVER
&&
JRPPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
06/16/2019 M3.48 INCH COLES IL CO-OP OBSERVER
TWO DAY TOTAL
&&
JRPPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 S MOWEAQUA 39.60N 89.02W
06/16/2019 M3.28 INCH SHELBY IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/16/2019 M2.24 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/16/2019 M1.65 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/16/2019 M1.49 INCH LOGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 ESE CHATHAM 39.67N 89.68W
06/16/2019 M1.31 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN CHRISMAN 39.80N 87.67W
06/16/2019 M1.91 INCH EDGAR IL COCORAHS
0700 AM HEAVY RAIN 1 NNW DANVILLE 40.16N 87.63W
06/16/2019 M1.31 INCH VERMILION IL COCORAHS
0700 AM HEAVY RAIN NE WATSON 39.03N 88.57W
06/16/2019 M1.32 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN 1 NNE TUSCOLA 39.81N 88.27W
06/16/2019 M1.44 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN 5 WNW SPRINGFIELD 39.83N 89.73W
06/16/2019 M1.45 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 3 NW SPRINGFIELD 39.83N 89.68W
06/16/2019 M1.50 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 1 NNW ARTHUR 39.73N 88.48W
06/16/2019 M1.50 INCH MOULTRIE IL COCORAHS
0700 AM HEAVY RAIN 5 SSW CHARLESTON 39.42N 88.21W
06/16/2019 M1.51 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 1 E EFFINGHAM 39.12N 88.53W
06/16/2019 M1.56 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN 4 SSW ALTAMONT 39.00N 88.78W
06/16/2019 M1.61 INCH EFFINGHAM IL COCORAHS
0700 AM HEAVY RAIN 1 NE SHELBYVILLE 39.42N 88.79W
06/16/2019 M1.67 INCH SHELBY IL COCORAHS
0700 AM HEAVY RAIN 3 W EDINBURG 39.66N 89.45W
06/16/2019 M2.23 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 2 NNW SPRINGFIELD 39.83N 89.66W
06/16/2019 M1.30 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 N HOMER 40.06N 87.96W
06/16/2019 M1.25 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/16/2019 M1.41 INCH MORGAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 NNE ARENZVILLE 39.95N 90.34W
06/16/2019 M1.29 INCH CASS IL COCORAHS
0700 AM HEAVY RAIN 2 E CHATHAM 39.67N 89.66W
06/16/2019 M1.19 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 W CHESTNUT 40.07N 89.24W
06/16/2019 M1.16 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN 5 ESE CAMARGO 39.77N 88.08W
06/16/2019 M1.16 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN NNW SECOR 40.74N 89.14W
06/16/2019 M1.15 INCH WOODFORD IL COCORAHS
0700 AM HEAVY RAIN SE RIVERTON 39.85N 89.54W
06/16/2019 M1.15 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 NNE MAHOMET 40.22N 88.39W
06/16/2019 M1.12 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NW HOMER 40.05N 87.99W
06/16/2019 M1.12 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
06/16/2019 M1.05 INCH SANGAMON IL COCORAHS
0700 AM HEAVY RAIN 2 NE WASHINGTON 40.72N 89.41W
06/16/2019 M1.04 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 4 NW MODE 39.31N 88.79W
06/16/2019 M2.35 INCH SHELBY IL COCORAHS
0700 AM HEAVY RAIN PEORIA 40.74N 89.61W
06/16/2019 M1.16 INCH PEORIA IL ASOS
24 HOUR RAIN TOTAL
0700 AM HEAVY RAIN SPRINGFIELD 39.80N 89.64W
06/16/2019 M1.22 INCH SANGAMON IL ASOS
24 HOUR RAIN TOTAL
0700 AM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
06/16/2019 M1.07 INCH CHAMPAIGN IL ASOS
24 HOUR RAIN TOTAL
0700 AM HEAVY RAIN DECATUR 39.85N 88.93W
06/16/2019 M1.02 INCH MACON IL ASOS
24 HOUR RAIN TOTAL
0700 AM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
06/16/2019 M1.07 INCH LAWRENCE IL ASOS
0700 AM HEAVY RAIN MATTOON 40.53N 89.36W
06/16/2019 M2.53 INCH TAZEWELL IL ASOS
0700 AM HEAVY RAIN PANA 39.39N 89.08W
06/16/2019 M1.64 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SSW LOAMI 39.63N 89.87W
06/16/2019 M1.17 INCH SANGAMON IL PUBLIC
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
06/16/2019 M1.42 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 SE TAYLORVILLE 39.50N 89.24W
06/16/2019 M2.32 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/16/2019 M2.06 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/16/2019 M1.55 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN PALESTINE 39.00N 87.61W
06/16/2019 M1.85 INCH CRAWFORD IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
06/16/2019 M3.90 INCH EDGAR IL CO-OP OBSERVER
0700 AM HEAVY RAIN SHELBYVILLE 39.41N 88.80W
06/16/2019 M1.45 INCH SHELBY IL CO-OP OBSERVER
0700 AM HEAVY RAIN SE EFFINGHAM 39.12N 88.55W
06/16/2019 M1.56 INCH EFFINGHAM IL CO-OP OBSERVER
0700 AM HEAVY RAIN NNE LINCOLN 40.15N 89.37W
06/16/2019 M1.10 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN SPRINGFIELD 39.80N 89.64W
06/16/2019 M1.42 INCH SANGAMON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 S SULLIVAN 39.55N 88.61W
06/16/2019 M2.77 INCH MOULTRIE IL CO-OP OBSERVER
0700 AM HEAVY RAIN WSW CLINTON 40.15N 88.96W
06/16/2019 M1.03 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN 2 NNE CISCO 40.04N 88.71W
06/16/2019 M1.01 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN FLORA 38.67N 88.48W
06/16/2019 M1.23 INCH CLAY IL MESONET
0700 AM HEAVY RAIN ARTHUR 39.72N 88.47W
06/16/2019 M1.60 INCH DOUGLAS IL MESONET
0700 AM HEAVY RAIN 6 NNE PANA 39.47N 89.04W
06/16/2019 M3.45 INCH CHRISTIAN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/16/2019 M2.83 INCH COLES IL COCORAHS
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
06/16/2019 M1.86 INCH CLARK IL CO-OP OBSERVER
0800 AM HEAVY RAIN LAKE SPRINGFIELD 39.76N 89.64W
06/16/2019 M1.16 INCH SANGAMON IL CO-OP OBSERVER
0800 AM HEAVY RAIN MATTOON 39.48N 88.37W
06/16/2019 M3.48 INCH COLES IL CO-OP OBSERVER
TWO DAY TOTAL
&&
JRPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND DMG WHITE HEATH 40.08N 88.50W
06/15/2019 PIATT IL PUBLIC
MULTIPLE SOCIAL MEDIA REPORTS AND PHOTOS OF TREES SNAPPED
NEAR WHITE HEATH. TIME ESTIMATED FROM RADAR.
&&
BMDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
115 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 AM TSTM WND DMG MARSHALL 39.40N 87.69W
06/16/2019 CLARK IL PUBLIC
MULTIPLE REPORTS AND PHOTOS VIA SOCIAL MEDIA OF WIND
DAMAGE. LARGE LIMBS OFF OF TREES AND FENCE TOPPLED ON 8TH
STREET. ROOF PARTIALLY RIPPED OFF OF A HOUSE. METAL
CANOPY AT LIONS DEN PIZZA PARTIALLY DESTROYED. TIME
ESTIMATED FROM RADAR.
&&
BMDSpecial Weather Statement
National Weather Service Lincoln IL
222 PM CDT Sun Jun 16 2019
ILZ071-072-162000-
Clay-Richland-
222 PM CDT Sun Jun 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RICHLAND AND SOUTHEASTERN
CLAY COUNTIES UNTIL 300 PM CDT...
At 221 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clay City, or 7 miles east of Flora, moving northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Olney, Flora, Clay City, Noble, Parkersburg, Calhoun, Sailor Springs,
Schnell and Olney Noble Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Illinois.
LAT...LON 3860 8816 3861 8847 3876 8846 3884 8812
3857 8795 3857 8814
TIME...MOT...LOC 1921Z 246DEG 14KT 3864 8834
DeubelbeissThe Evansville,IN radar (KVWX), 59 km away, was scanning. The volume nearest the first event began at 20:31 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2019Every state in 2019This day in weather historyWarnings in Illinois, June 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 827258.